# SDR CALA0001005

- Difficulty date: July 3, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- Aircraft time: 53,297 hours, 34,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Inoperative
- Location: Overwing Signs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT FORWARD OVERWING EMERGENCY EXIT SIGNS WERE FOUND INOPERATIVE. THE BATTERIES WERE REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-53-00.
